# SDR CALA2016070195492

- Difficulty date: June 29, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 84,303 hours, 14,993 cycles
- Engine: Pwa PW4077
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR BETWEEN DOORS 3 AND 4R WHEN WALKING THRU THE CABIN.   PERFORMED A WALK THROUGH ENTIRE CABIN, ODOR IS STRONGEST AT 51JH ALONG SIDEWALL AREA ACP CABIN TEST, FOUND OEU 3-3-7 HAD A SHORT CIRCUIT.   MESSAGE 23-03485. M23411 LOCATION  RIGHT PSU PANEL ROW 50. REPLACED OEU AND LIGHT ASSY AT SEAT 50HJ. OPS CHECKED OK.
